662 185

Cited 0 times in

미녹시딜 도포후 전신에 발생한 다모증 1례

Other Titles
 A Case of Generalized Hypertrichosis After Treatment with Topical Minoxidil 
Authors
 임하성  ;  전수일  ;  이민걸 
Citation
 Korean Journal of Dermatology (대한피부과학회지), Vol.39(12) : 1420-1422, 2001 
Journal Title
 Korean Journal of Dermatology  (대한피부과학회지) 
ISSN
 0494-4739 
Issue Date
2001
Abstract
There are few reports about generalized hypertrichosis after treatment with topical minoxidil , even though there are numerous reports about generalized hypertrichosis after treatment with oral minoxidil. We experienced a rare case of generalized hypertrichosis after treatment with 3% topical minoxidil in a 5-year-old boy. He visited our hospital for generalized hypertrichosis on face, trunk, arm after treatment with 3% topical minoxidil for 2 months due to alopecia areata. The laboratory examination including CBC, SMA and the level of corticotropin releasing hormone, luteinizing hormone, follicular stimulating hormone, cortisol, estradiol, testosterone were within normal limits. Two months after discontinuation of treatment with 3% topical minoxidil, the hair started to shed and six months after discontinuation of topical minoxidil, he showed almost complete resolution.
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/142514
Appears in Collections:
1. Journal Papers (연구논문) > 1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실)
Yonsei Authors
이민걸(Lee, Min Geol)
사서에게 알리기
  feedback
Files in This Item:
T200102404.pdf Download
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse